MathSciNet Relay Station
MathSciNet bibliographic data
MR2453759 47H10 (47H06 47J25)
Song, Yi Sheng; Chai, Xin Kuan Strong convergence theorems of viscosity approximation methods for generalized Lipschitz pseudocontractive mappings. (Chinese) Acta Math. Sinica (Chin. Ser.) 51 (2008), no. 3, 501–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement